# SDR SWAA2025033106990

- Difficulty date: March 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 7,550 hours, 3,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Frozen
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR BEARING ON THE HANDLE CAM FROZEN.<[01] CLEANED AND LUBRICATED FROZEN AFT GALLEY SERVICE DOOR BEARING ON THE HANDLE CAM TO FREE SPIN PER SOPM 20-60-01 AND SOPM 20-60-03.;[02] CW
